# SDR HALA2017012500014

- Difficulty date: January 25, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 56,446 hours, 10,316 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT HYDRAULIC 67% RF.  FOUND LEAK FROM LEFT ENGINE DRIVEN PUMP.  REPLACED ENGINE DRIVEN PUMP IAW AMM29-11-05.  COMPLETED ENGINE RUN.  NO LEAK FOUND. OK FOR SERVICE.
